Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tennis Elbow,pain,stiffness and tingling.

About a month ago I went to my GP with elbow pain that had been going on for a few weeks. He diagnosed me with Tennis Elbow and I started seeing a Physical Therapist. The pain has improved when it comes to gripping things and rotating my wrist , but now I have pain when I flex my elbow and I have some stiffness and tingling in my hand. My right hand (the one effected) is also significantly colder than my left hand. Is this a normal progression or should I be concerned about other complications?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think you are having some very normal symptoms and should not be worried about. I am also recommending you to continue physiotherapy and avoid lifting heavy weight lifting for one more month. If as you say , your pain has decreased then i think physio is working in your case. I would also suggest you to apply tennis elbow support.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor